# SDR V0XD20170301009

- Difficulty date: February 14, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 30,139 hours, 20,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Assy
- Part number: 601R3175411
- Part serial: PLF2465762
- Condition: Cracked
- Location: Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH LOCK BOX, LINK ASSY IS CRACKED.  REMOVED AND REPLACED THE PAX DOOR LATCH LOCK BOX LINK ASSY IAW AMM 52-11-02.
